Re: deprovera side effects
[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]
Posted by elizabeth on August 20, 2000:
In Reply to: deprovera side effects posted by rachael on May 19, 2000:
I JUST WANTED TO COMMENT ON THIS ALSO, I WENT ON THE SHOT ALSO ABOUT 5 WEEKS AGO AND HAVE STAYED ON MY PERIOD FOR ABOUT 3 WEEKS NOW AND I THINK IT MIGHT FINALLY STOP, ALTHOUGH MY DOCTOR SAID SOME PEOPLE SPOT PERIODICALLY THROUGH THE 3 MONTH CYCLE WHICH I DO NOT LIKE. I HAVE ALSO NOTICED A SIGNIFICANT OF HAIR LOSS. MY HAIR IS FALLING OUT I FEEL TOO MUCH, THIS ALSO CONCERNS ME, I CANNOT FIND TO MUCH ON THIS THROUGH THE NET, BUT I CAN TELL YOU THAT I WILL USE A DIFFERENT TYPE OF BIRTH CONTROL ONCE THESE 3 MONTHS ARE UP. I HAVE FELT SO FATIGUED AND HORRIBLE MOOD SWINGS SINCE I STARTED ON THIS BIRTH CONTROL METHOD. PLEASE FOLLOW-UP WITH ME IF YOU FIND ANYTHING ON HAIR LOSS.
> i just went on the shot about five weeks ago and the only side effect i've had so far was the continuation of my period. i'm finally stopping. i'm very concerned though with other side effects. i have tried to find statistical information about them but am having trouble finding it. i was wondering exactly what are my chances of having hair loss? how many women actually experience it? also, i have a precancerous growth and my cervix and i saw that depo can increase causes of cervical cancer, but my doctor didn't seem concerned about giving me the shot. should i be worried? or is it a very slim chance?
Post a Followup